Some fixed point theorems on intuitionistic fuzzy metric spaces using new contractions

Neena Vijaywargi, Vijay Gupta, Rajesh Shrivastava

Abstract


This paper concerns on some new contractions on intuitionistic fuzzy metric spaces. Here we have derived common fixed point for mappings under contractive conditions.

Full Text: PDF

How to Cite this Article:

Neena Vijaywargi, Vijay Gupta, Rajesh Shrivastava, Some fixed point theorems on intuitionistic fuzzy metric spaces using new contractions, Advances in Fixed Point Theory, Vol 8, No 2 (2018), 221-233

Copyright © 2018 Neena Vijaywargi, Vijay Gupta, Rajesh Shrivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.